It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-10-2006, 12:22 PM   #1
Senior Member
(female)
 
Join Date: Aug 2005
Location: Bristol, UK
Posts: 234
appleofearth HB User
Armour advice

Hello all,

need a bit of advice here; I started on Armour last saturday and am feeling a bit spacey after taking my tablets, feeling a bit dizzy for a couple of hours after taking it, my stomach has been a bit tetchy with me today (had slight diarrhea) but has been feeling fantastic the past few days, also my pulserate has been slightly up - only 75 or so, it's normally about 65. I had a headache tuesday and today but not wednesday?

Is this normal or am I overdosed a bit? if i carry on regardless will it settle or should I call my doctor? The upset stomach and headache could be a coincidental virus although that would be quite a coincidence...

Before I was on 75mcg thyroxine. I'm now on 50mcg thyroxine and 1/2 grain armour in the morning and then another 1/2 armour in the afternoon.

anyone got any advice?

Becky

 
Old 08-10-2006, 12:55 PM   #2
Registered User
(female)
 
Join Date: Jul 2005
Location: Kent South East England
Posts: 711
daisy01 HB User
Re: Armour advice

hiya becky sounds like alot of T4 to me why not cut out the levo and see how you are on 1 grain of armour as a starter. you can increase that slowly then, I started on 1 grain and now on 2 a day and still feeling fine no palps, headaches or anything. Armour is alot easier to tweak than levo.
big hugs
daisy xxx

 
Sponsors Lightbulb
   
Old 08-17-2006, 05:22 AM   #3
Senior Member
(female)
 
Join Date: Aug 2005
Location: Bristol, UK
Posts: 234
appleofearth HB User
Re: Armour advice

meh.

I decided that as I was feeling weird for several hours after taking my Armour and then it was wearing off that it was the T3 that was affecting me, called my doctor to let her know and have cut down to half a 1/2 grain tablet morning and afternoon with 50mcg T4 in the morning and am feeling ok. I'll hopefully stick to this for 2 weeks and then try going back up to 1/2 a grain morning and 1/2 gain in the afternoon.

On the stop the thyroid madness site someone suggested to me that it might be low adrenals as that often makes you unable to tolerate armour, did a test of shining a torch accross my eye and watching the pupil - rather than staying constricted it dilates and constricts and dilates and constricts etc etc which is one of the signs of adrenal fatigue, am going to look into getting the old adrenals tested this week

Becky

 
Old 08-17-2006, 08:29 AM   #4
Senior Veteran
(female)
 
Join Date: Jul 2004
Posts: 1,778
elmhar HB Userelmhar HB User
Re: Armour advice

Becky,

Not sure if this applies, but I have trouble taking ALL T meds first thing in the a.m. on an empty stomach. I get totally spacey for the whole day. My Mom is the same way & told me it's a blood sugar thing (for us, anyway). We take our T meds mid-morning after having had a good breakfast several hrs. earlier. Works for us!

Also, with the T3 headaches -- I've found that increasing slowly reduced these. But I take T3 +T4, not Armour.

Best wishes.

 
Old 08-17-2006, 05:44 PM   #5
Newbie
(female)
 
Join Date: Aug 2006
Location: West Virginia
Posts: 7
M-Rae HB User
Re: Armour advice

Ok, this question is prob gonna sound crazy, but do I continue to take my Synthroid with the Armour? I have never heard of Armour until I hit this site, and I am willing to try anything at this point. After feeling like you done flipped your lid and putting on 90 pounds, who wouldn't!! lol

 
Old 08-20-2006, 06:40 AM   #6
Senior Member
(female)
 
Join Date: Aug 2005
Location: Bristol, UK
Posts: 234
appleofearth HB User
Re: Armour advice

Thanks for the input Elmhar! I'm taking my tablets chopped in half at the moment and am feeling fine. I will be going back to 1/2 grain morning and afternoon in a week or so, if I go spacey again I'll definitely try leaving it until after I've eaten, thanks for the advice!

Becky

 
Old 08-20-2006, 06:41 AM   #7
Senior Member
(female)
 
Join Date: Aug 2005
Location: Bristol, UK
Posts: 234
appleofearth HB User
Re: Armour advice

Quote:
Originally Posted by M-Rae
Ok, this question is prob gonna sound crazy, but do I continue to take my Synthroid with the Armour? I have never heard of Armour until I hit this site, and I am willing to try anything at this point. After feeling like you done flipped your lid and putting on 90 pounds, who wouldn't!! lol
Hi M-Rae!

I'd say do whatever your doctor recommends, when I was prescribed Armour I was given the option of swapping over completely or staying with 50mcg thyroxine and a smaller dose of Armour.

Becky

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Armour Supply Problems midwest1 Thyroid Disorders 13 09-25-2008 09:41 PM
conversion from Armour to T4/T3 combo NAJ Thyroid Disorders 2 08-11-2008 12:11 PM
Question About Armour fjones1 Thyroid Disorders 6 12-05-2007 06:28 AM
Need advice from anyone taking Armour... Starfish564 Thyroid Disorders 12 09-28-2007 06:14 PM
Armour, new Endo, and my visit StuckInIllinois Thyroid Disorders 7 11-04-2006 12:42 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:26 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!